# SDR IPXA2024060698693

- Difficulty date: May 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 56,809 hours, 8,825 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65B2663035
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING GEAR W/W FWD BULKHEAD UPPER WEB, STA 1261, LBL 32 (REPAIR). COMPLETED SLOPING PERSSURE DECK WEB SPLICE REPAIR FROM LBL 22.5 TO LBL 40 - STA 1238 TO STA 1265 I.A.W SRM 53-40-51-2R-11 REV.100 AND EGAT WORK SHEET NO.40412 AND EO-90517-REQ1 REV.1 AND EI NO.F2024A53M-1366 REV.1.
